MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST; STAPLER 30

INTUITIVE SURGICAL, INC ENDOWRIST; STAPLER 30
Model Number 470430-08
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The stapler 30 instrument was analyzed and the complaint was not confirmed by failure analysis.The reported issue with the instrument could not be replicated nor confirmed.Visual inspection displayed no signs of physical damage.There was no signs of missing screws compared to the known working instrument.The stapler was tested in-house, and the instrument initialized, clamped, fired, and unclamped without any issues.The instrument fired successfully twice using two green 30 endowrist reloads.The cut-line appeared smooth and consistent, with no jagged edges or tearing observed.All staples were deployed and correctly formed into the proper b-shape.The instrument passed the recognition and engagement tests on all three attempts.The instrument moved intuitively with full range of motion in all directions.The grips opened and closed properly.The instrument attached to and removed from the arm without any issues on multiple attempts.The instrument was fully functional.There was no problem detected.The complaint was confirmed based on the field evaluation and failure analysis.The probable root cause cannot be determined based on the information provided and failure analysis results.Issues related to instrument errors or complications using the instrument reported by the user with no underlying product issue may be related to customer-induced problems, including misuse and recognition issues.The instrument was visually inspected and evaluated for its mechanical and/or electrical characteristics.The failure analysis investigations and in-house testing of the returned instrument revealed no issues related to the customer reported issue.
 
Event or Problem Description
It was reported that during central processing, the endowrist 30 stapler had a screw missing from the tip.The user completed the procedure with no further issue reported.No fragment fell inside the patient.No known impact or patient consequence was reported.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: there was no instrument collision and no fragment fall into the patient.There was no patient injury.

Brand Name
ENDOWRIST
Common Device Name
STAPLER 30
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key22129524
Report Number2955842-2025-23472
Device Sequence Number8391677
Product Code NAY
UDI-Device Identifier00886874112700
UDI-Public(01)00886874112700(10)T11230928
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152421
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470430-08
Device Catalogue Number470430
Device Lot NumberT11230928 0010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown